A discrete 2-D formulation for 3-D field problems with continuous symmetry

B. Auchmann, B. Flemisch, S. Kurz

Research output: Contribution to journalArticleScientificpeer-review

14 Citations (Scopus)
Translated title of the contributionA discrete 2-D formulation for 3-D field problems with continuous symmetry
Original languageEnglish
Pages (from-to)3508-3511
JournalIEEE Transactions on Magnetics
Volume46
Issue number8
DOIs
Publication statusPublished - 2010
Externally publishedYes
Publication typeA1 Journal article-refereed

Publication forum classification

  • Publication forum level 1

Cite this